Reduction of certain nonlinear evolution equations with a continuous spectrum to linear form
Differencialʹnye uravneniâ, Tome 21 (1985) no. 3, pp. 464-473
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_3_a12,
author = {M. Yu. Denisov},
title = {Reduction of certain nonlinear evolution equations with a continuous spectrum to linear form},
journal = {Differencialʹnye uravneni\^a},
pages = {464--473},
year = {1985},
volume = {21},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_3_a12/}
}
M. Yu. Denisov. Reduction of certain nonlinear evolution equations with a continuous spectrum to linear form. Differencialʹnye uravneniâ, Tome 21 (1985) no. 3, pp. 464-473. http://geodesic.mathdoc.fr/item/DE_1985_21_3_a12/